# SDR CA101123008

- Difficulty date: November 16, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 23,937 hours
- Engine: Ge CFM567B24
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion Pin
- Part number: 161A11881
- Condition: Worn
- Location: Lt Mlg
- Part time: 27,099 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 9 CHECK, WHILE ACCOMPLISHING THE LUBRICATION OF THE MLG TRUNNION PINS THE FWD LT MLG TRUNNION PIN WOULD NOT ACCEPT GREASE.  UPON INVESTIGATION THE LT FWD TRUNNION PIN SHOWED EVIDENCE OF MISSING CHROME ON THE SPHERICAL BEARING.  THE TRUNNION PIN P/N 161A1188-1 WAS REPLACED IAW AMM CH 32-11-83.
